Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On yield conditions in generalized stresses


Author: M. Save
Journal: Quart. Appl. Math. 19 (1961), 259-267
MSC: Primary 73.99
DOI: https://doi.org/10.1090/qam/135772
MathSciNet review: 135772
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Prager, The general theory of limit design, Proc. 8th Intern. Congr. Appl. Mech., Istanbul, 1952, 2, 65-72 (1956)
  • [2] W. Prager, Problèmes de plasticité théorique, Dunod, Paris (1958)
  • [3] P. G. Hodge, Jr., Plastic analysis of structures, McGraw-Hill, 1959 MR 0113399
  • [4] D. C. Drucker, A more fundamental approach to plastic stress-strain relations, Proc. 1st U. S. Natl. Congr. Appl. Mech., Chicago, 1952 MR 0054502
  • [5] E. T. Onat and W. Prager, Limit analysis of shells of revolution, Proc. Roy. Netherlands Acad. Sci. B 57, 534-548 (1954) MR 0066913
  • [6] H. Ziegler, Bemerkung zu einem Hauptachsen problem in der Plastizitätstheorie, Z. für Angew. Math. u. Physik (ZAMP), XI, 2, (1959) MR 0122163
  • [7] P. G. Hodge, Jr., The rigid-plastic analysis of symmetrically loaded cylindrical shells, J. Appl. Mech. 21, 336-342 (1954) MR 0069015

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99

Retrieve articles in all journals with MSC: 73.99


Additional Information

DOI: https://doi.org/10.1090/qam/135772
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society